# SDR SWIA202053235

- Difficulty date: September 6, 2020
- Submitted: October 15, 2020
- Operation: Air carrier
- Aircraft: N221PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7889
- Aircraft time: 37,293 hours, 36,994 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Fitting
- Part number: 601R332352S
- Condition: Gouged
- Location: Windshield
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COPILOTS WINDSHIELD SIDE POST LOWER FORWARD FITTING IS GOUGED AT FORWARD END FROM CONTACT WITH WINDSHIELD STRAP SCREW.  C-CHECK RO 10/13/2020.  REMOVED AND REPLACED COPILOTS WINDSHIELD SIDE POST LOWER FORWARD FITTING, IAW CRJ-200 SRM AND DRAWING 601R33007.  SKYCARD COMPLETED. PART FOR PART REPLACEMENT, NO WEIGHT CHANGE.
